Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child accidently drank fabric conditioner. What is the first aid and side effects, advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
my kid drink a portion of fabric conditioner, what will be the first aid that i can give? what will be the side effects on his body?
Posted Wed, 23 May 2012 in Child Health
 
 
Answered by Dr. Chandra Shekhar Sharma 57 minutes later
Hi XXXXXXX,
Ingestion of Fabric conditioner is not common. I hope that your Kid has consumed only a negligible quantity of it. Fabric conditioner contains a number of chemicals namely dihydrogenated tallow dimethyl ammonium chloride or polydimethylsiloxane etc. and emulsifiers.

There is no first aid which can be given at your level in home. The best treatment will be to remove as much of conditioner from stomach through gastric lavage, which can be done only in Hospital by experts.

Your kid may require symptomatic treatment also as per symptoms developed. In my opinion you should consult a Pediatrician and get him admitted for wait & watch and for treatment required on the basis of symptoms.

Wish your kid good health,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor